The diameter of weighted random graphs

Hamed Amini, Marc Lelarge

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

In this paper we study the impact of random exponential edge weights on the distances in a random graph and, in particular, on its diameter. Our main result consists of a precise asymptotic expression for the maximal weight of the shortest weight paths between all vertices (the weighted diameter) of sparse random graphs, when the edge weights are i.i.d. exponential random variables.

Original languageEnglish (US)
Pages (from-to)1686-1727
Number of pages42
JournalAnnals of Applied Probability
Volume25
Issue number3
DOIs
StatePublished - Jun 1 2015
Externally publishedYes

Keywords

  • First-passage percolation
  • Random graphs
  • Weighted diameter

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'The diameter of weighted random graphs'. Together they form a unique fingerprint.

Cite this